RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 74, Issue 1  


On Some Sets of Group Functions
M. I. Anokhin
3
On Prebox Module Topologies
V. I. Arnautov, K. M. Filippov
12
Normalizers of Some Classes of Subgroups in Braid Groups
V. N. Bezverkhnii, I. V. Dobrynina
19
Uniqueness Theorems for Periodic (in Mean) Functions on Quaternion Hyperbolic Space
Vit. V. Volchkov
32
Uniform Approximation of Functions by Polynomial Solutions to Second-Order Elliptic Equations on Compact Sets in $\mathbb{R}^2$
A. B. Zaitsev
41
Fractional Integrals of Imaginary Order in the Space of Hölder Functions with Polynomial Weight on an Interval
N. K. Karapetyants, L. D. Shankishvili
52
Uniform Continuity of a Family of Weakly Regular Set Functions on Topological Spaces
V. M. Klimkin, T. A. Sribnaya
60
Polynomial Computability of Certain Rudimentary Predicates
S. S. Marchenkov
69
Construction of Eigenfunctions of the Tricomi–Neumann Problem for Equations of Mixed Type with Characteristic Degeneration and Their Application
K. B. Sabitov, S. L. Bibakova
76
Two-Dimensional Töplitz Operators with Measurable Symbols
L. I. Sazonov
88
Invariant Simultaneous Solutions of Evolution Equations of Integrable Hierarchies
A. K. Svinin
99
Norms on $L$ of Periodic Interpolation Splines with Equidistant Nodes
Yu. N. Subbotin, S. A. Telyakovskii
108
Regularly Increasing Entire Dirichlet Series
P. V. Filevich, M. N. Sheremeta
118

Brief Communications
A Sharpening of the Taikov Lower Bound in the Inequality between the $C$- and $L$-Norms for Trigonometric Polynomials
D. V. Gorbachev
132
Similarity of $\operatorname{sgn}x(-\frac{d^2}{dx^2}+c\delta)$ Type Operators to Normal and Self-adjoint Operators
I. M. Karabash, A. S. Kostenko
134
When is an Orthogonal Series a Fourier Series?
V. G. Krotov
139
Uniqueness of the Solution to the Inverse Problem of Scattering Theory for the Sturm–Liouville Operator with a Spectral Parameter in the Boundary Condition
Kh. R. Mamedov
142
Green Function for a Locally Interacting System of Ordinary Equations of Different Orders
Yu. V. Pokornyi, T. V. Beloglazova, E. V. Dikareva, T. V. Perlovskaya
146
On Borsuk"s Problem in $\mathbb R^3$
A. M. Raigorodskii, Yu. A. Kalnishkan
149
Invariant and Hyperinvariant Subspaces of the Operator $J^\alpha$ in Sobolev Spaces $W_p^s[0,1]$
G. S. Romashchenko
151
Interpolation Formula for Functions of Several Variables
N. T. Tleukhanova
154
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019